RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 2, Pages 283–287 (Mi dan8968)  

MATHEMATICS

Embedding of a Lipschitz space into a symmetric space

M. L. Gol'dman

Moscow Institute of Radio-Engineering, Electronics and Automation

Full text: PDF file (546 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 25.07.1984

Citation: M. L. Gol'dman, “Embedding of a Lipschitz space into a symmetric space”, Dokl. Akad. Nauk SSSR, 284:2 (1985), 283–287

Citation in format AMSBIB
\Bibitem{Gol85}
\by M.~L.~Gol'dman
\paper Embedding of a Lipschitz space into a symmetric space
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 2
\pages 283--287
\mathnet{http://mi.mathnet.ru/dan8968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806449}
\zmath{https://zbmath.org/?q=an:0595.46033}


Linking options:
  • http://mi.mathnet.ru/eng/dan8968
  • http://mi.mathnet.ru/eng/dan/v284/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019